MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADVANCED; VENTILATOR, NON-LIFE SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADVANCED; VENTILATOR, NON-LIFE SUPPORTING
Model Number DS960TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
A bipap autosv adv device was returned to a third-party service center as part of the uno recall process with no initial alleged complaint.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit.Additionally, the service technician found contamination from dust and error codes e066 (err stuck encoder b), e063 (err stuck knob key), e065 (err stuck encoder a) and e053 (err_comp_log_sem_timeout).The device was scrapped by the service center after the evaluation was completed.

Brand Name
BIPAP AUTOSV ADVANCED
Common Device Name
VENTILATOR, NON-LIFE SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24011294
Report Number2518422-2026-001133
Device Sequence Number18477373
Product Code MNS
UDI-Device Identifier00606959012530
UDI-Public(01)00606959012530
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS960TS
Device Catalogue NumberDS960TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown